# SDR 39NR20130822019

- Difficulty date: August 22, 2013
- Submitted: August 22, 2013
- Operation: General aviation
- Filed by: North State Aviation Holding, LLC, repair station 39NR184D
- Aircraft: N26215
- Make and model: Boeing 737824
- Aircraft serial: 28775
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: ADD71701100
- Part serial: 60453
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT WING EMERGENCY LIGHTS INOPERATIVE.   REPLACED POWER SUPPLY IAW AMM 33-51-06.
